# SDR SIMA20131216005

- Difficulty date: December 16, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 23,123 hours, 19,078 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND RT OVERWING NR 1 ATTACH ANGLE IS CRACKED.  REMOVED DAMAGED SECTION OF THE RT OVERWING NR 1 ATTACH ANGLE & REPLACED WITH NEW IAW ETN-EM-53-142, & SRM 51-40-02.
